MathSciNet Relay Station
MathSciNet bibliographic data
MR278076 (43 #3808) 46.55
Lindberg, John A., Jr. A class of commutative Banach algebras with unique complete norm topology and continuous derivations. Proc. Amer. Math. Soc. 29 1971 516–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement